American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Xu Zhang, Yuming Shi and Guanrong Chen. Some properties of coupled-expanding maps in compact sets. Proc. Amer. Math. Soc. 141 (2013) 585-595.
Abstract, references, and article information
View Article: PDF

[2] Félix Martínez-Giménez. Chaos for power series of backward shift operators. Proc. Amer. Math. Soc. 135 (2007) 1741-1752. MR 2286084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jie-Hua Mai. Devaney's chaos implies existence of $s$-scrambled sets. Proc. Amer. Math. Soc. 132 (2004) 2761-2767. MR 2054803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Volker Mayer and Mariusz Urbanski. Finer geometric rigidity of limit sets of conformal IFS. Proc. Amer. Math. Soc. 131 (2003) 3695-3702. MR 1998176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Alfredo Peris. Erratum to ``Chaotic polynomials on Fréchet spaces''. Proc. Amer. Math. Soc. 129 (2001) 3759-3760. MR 1860515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Roman Srzednicki. A generalization of the Lefschetz fixed point theorem and detection of chaos. Proc. Amer. Math. Soc. 128 (2000) 1231-1239. MR 1691005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1